<  Back to the Polytechnique Montréal portal

Paths with minimum range and ratio of arc lengths

Pierre Hansen, Giovanni Storchi and Tsevi Vovor

Article (1997)

An external link is available for this item
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/55450/
Journal Title: Discrete Applied Mathematics (vol. 78, no. 1-3)
Publisher: Elsevier BV
DOI: 10.1016/s0166-218x(97)00008-5
Official URL: https://doi.org/10.1016/s0166-218x%2897%2900008-5
Date Deposited: 20 Sep 2023 14:51
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Hansen, P., Storchi, G., & Vovor, T. (1997). Paths with minimum range and ratio of arc lengths. Discrete Applied Mathematics, 78(1-3), 89-102. https://doi.org/10.1016/s0166-218x%2897%2900008-5



Repository Staff Only

View Item View Item